EconPapers    
Economics at your fingertips  
 

On Consistency and Sparsity for Principal Components Analysis in High Dimensions

Iain M. Johnstone and Arthur Yu Lu

Journal of the American Statistical Association, 2009, vol. 104, issue 486, 682-693

Date: 2009
References: Add references at CitEc
Citations View citations in EconPapers (31) Track citations by RSS feed

Downloads: (external link)
http://pubs.amstat.org/doi/abs/10.1198/jasa.2009.0121 full text (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlasa:v:104:i:486:y:2009:p:682-693

Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html

Access Statistics for this article

Journal of the American Statistical Association is currently edited by Leonard A. Stefanski

More articles in Journal of the American Statistical Association from American Statistical Association
Series data maintained by Christopher F. Baum ().

 
Page updated 2017-09-29
Handle: RePEc:bes:jnlasa:v:104:i:486:y:2009:p:682-693